Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The category and Borel class of certain subsets of $\mathcal{L}_p$


Author: J. C. Oxtoby
Journal: Bull. Amer. Math. Soc. 43 (1937), 245-248
DOI: https://doi.org/10.1090/S0002-9904-1937-06525-6
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 2 (1935), 83--84
MathSciNet review: 1563516
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06525-6